# SDR ABXA20130522437

- Difficulty date: May 22, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 79,165 hours, 10,931 cycles
- Engine: Pwa PW4060
- Engine time: 74,047 hours, 13,482 cycles
- System (JASC): 2612 · Fire Detection
- Part: Printed Ckt Board
- Part number: 285N002836
- Part serial: D04374
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE AFTER DISPATCH: RT ENG FIRE LP1 RT ENG FIRE LP1 DISPLAYED.  RT ENGINE FIRE/OVERHEAT SYS FAILED ON APPROACH.  ACCOMPLISHED FIRE/OVERHEAT SYS NON NORMAL IAW QRH.  R & R AFLOTS CARD 10274.  OPS CHECK GOOD IAW AMM 26-10-01.  PART EFFECTIVITY VERIFIED.  ACFT REMAINS ETOPS 180.
